# SDR C77A20131127016

- Difficulty date: November 24, 2013
- Submitted: November 28, 2013
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 15,844 hours, 9,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039320003
- Condition: Worn
- Location: Te Flap
- Part time: 15,844 hours, 9,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK NR 2A INBD, PN 170-39320-003, WORN OUT OF LIMITS THICKNESS REDUCTION D .011 INCHES IAW EMB 175 SRM 57-52-03 TABLE 101.  BLENDED WORN AREA IAW EMBRAER SRM PART II 51-10-03 ON WORK ORDER 738778-509 IAW EMBRAER ETD 2013-170-058596, ETD 2011-170/01072D & COMPASS EA E175-57-178.1 REV IR WORK ORDER 880162.
